English  |  正體中文  |  简体中文  |  Items with full text/Total items : 50123/85142 (59%)
Visitors : 7907698      Online Users : 54
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109372


    Title: REGIME SHIFT IN A PHYTOPLANKTON–PHOSPHORUS MODEL WITH VERTICAL STRUCTURE AND SEASONALITY
    Authors: Ikeda, Kota;Miki, Takeshi
    Keywords: Ecology;Periodic solutions;Stability;Bifurcations
    Date: 2016-03
    Issue Date: 2017-01-17 10:22:54 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: Many ecological systems are influenced by positive feedbacks between organisms and abiotic environments, which generates multiple stable equilibria of a mathematical model with a hysteresis structure. In addition, discontinuous shifts of system at equilibrium is predicted, which is often called regime shift in ecosystem sciences. This hysteresis structure is unfavorable from environmental management point of view, because the reconstruction of original equilibrium state requests much lower levels of external forcing. Mathematical models proposed in previous works are simple and mathematically tractable ([7],[2]).However, it is difficult to extrapolate from such simple models the occurrence likelihood of regime shift in natural environments since temporally dynamic features in ecology and physico-chemical environments, and spatial dimension are less explored in those models. In this study, we construct a realistic but mathematically tractable model of interaction between phytoplankton and phosphorus, which incorporates (1) 1-dimensional vertical structure of lake ecosystem and (2) seasonal periodic cycle of water mixing. We aim to understand the impact of changes in seasonality in various types of lakes on the occurrence of multiple attractors (periodic solution) and hysteresis structure.
    Relation: Tamkang Journal of Mathematics 47(1), pp.109-125
    DOI: 10.5556/j.tkjm.47.2016.1977
    Appears in Collections:[淡江數學期刊] 第47卷第1期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML66View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback